# SDR UPS07650415

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP NO APU BLEED AIR.  BTB FOR EXTERNAL AIR CART.  C/O OPERATIONAL TEST OF APU BLEED AIR IAW AMM 49-52-00-00.  FOUND SATISFACTORY.
